Provides fast, safe, proven pain relief from backache or muscle aches and painsContains caffeine to help boost the pain-relieving effects of aspirinIs sodium-freeIs coated to make it easier to swallowUse as directed
Active Ingredients: In Each Caplet: Aspirin (500 mg) (NSAID)(Nonsteroidal anti-inflammatory drug), Caffeine (32.5 mg). Purpose: Pain Reliever, Pain Reliever Aid. Inactive Ingredients: Carnauba Wax, Corn Starch, D&C Red 30 Aluminum Lake, D&C Yellow 10 Aluminum Lake, Hypromellose, Powdered Cellulose, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin.
Always refer to the actual package for the most accurate information